# SDR GTIA010011

- Difficulty date: January 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 709 - FORWARD SLIDE PACK FELL OFF.  REINSTALLED FORWARD SLIDE PACK IAW MD-80 MM 25-62-00.  (M)
